MAUDE Adverse Event Report: INION OY INION CPS 1.5/2.0/2.5 BIOABSORBABLE FIXATION SYSTEM; PLATE, BONE

INION OY INION CPS 1.5/2.0/2.5 BIOABSORBABLE FIXATION SYSTEM; PLATE, BONE
Model Number PLT-1008
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Inion plt-1008 was used in the lower eye orbital, and eyelid ectropion occured about two months later.Reoperation was needed.
 
Additional Manufacturer Narrative
Eyelid ectropion occurred about two months later after the plt-1008 was used in the orbital floor.It is unclear whether inion plate has contributed to the event, as eyelid ectropion is expected to be more dependent on the operation technique than the implants used.According to the information received, two surgeons provided their opinion stating that regardless whether an absorbable bone plate or the ao system is used at the orbital floor, there is a risk of eyelid ectropion, and this seems to be related to the method and technique of suturing, with no relation to the implants used.The ectropion is also not caused due to polymer degradation products, as the polymer degradation has hardly started at 2 months.Nevertheless, as a secondary surgery was conducted and the role of inion plates has not been explicitly closed out by the reporting surgeon, this event is reported.
 
Additional Manufacturer Narrative
The implant plt-1008 and screws were removed in the re-operation.At the time of receiving additional information, the ectropion had not yet resolved.On march 28, (b)(6) dr.Performed implant removal surgery.This operation took out plt-1008, but did not remove plt-1083, but there were still ectropion after the operation.In the case of eversion, the target did not do anything.(without implant anything just removed plt-1008 and screws).

Brand Name
INION CPS 1.5/2.0/2.5 BIOABSORBABLE FIXATION SYSTEM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
INION OY
lääkärinkatu 2
tampere, 33520
FI  33520
Manufacturer (Section G)
INION OY
lääkärinkatu 2
tampere, 33520
FI   33520
Manufacturer Contact
kati marttinen
lääkärinkatu 2
tampere, 33520
FI   33520
MDR Report Key16783623
Report Number3003407235-2023-00003
Device Sequence Number14833434
Product Code JEY
UDI-Device Identifier06438408000409
UDI-Public06438408000409
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPLT-1008
Device Catalogue NumberPLT-1008
Device Lot Number2103002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLT-1083 LOT 2102038 RIGHT ORBITAL WO IMPL SCREWS; SCR-1222 LOT 2201003 (RIGHT LOWER ORBITAL)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight55 KG